Indian Journal of Dermatology
E-IJD CORRESPONDENCE
Year
: 2015  |  Volume : 60  |  Issue : 4  |  Page : 424-

Diclofenac-induced sweet«SQ»s syndrome


Sunil Kumar Gupta1, Malay Bajpai2, Dharmendra Uraiya3 
1 Department of Skin, VD and Leprosy, Hind Institute of Medical Sciences (HIMS), Barabanki, Uttar Pradesh, India
2 Department of Pathology, Hind Institute of Medical Sciences (HIMS), Barabanki, Uttar Pradesh, India
3 Department of Medicine, Hind Institute of Medical Sciences (HIMS), Barabanki, Uttar Pradesh, India

Correspondence Address:
Sunil Kumar Gupta
Department of Skin, VD and Leprosy, Hind Institute of Medical Sciences (HIMS), Barabanki, Uttar Pradesh
India




How to cite this article:
Gupta SK, Bajpai M, Uraiya D. Diclofenac-induced sweet's syndrome.Indian J Dermatol 2015;60:424-424


How to cite this URL:
Gupta SK, Bajpai M, Uraiya D. Diclofenac-induced sweet's syndrome. Indian J Dermatol [serial online] 2015 [cited 2022 Sep 26 ];60:424-424
Available from: https://www.e-ijd.org/article.asp?issn=0019-5154;year=2015;volume=60;issue=4;spage=424;epage=424;aulast=Gupta;type=0